# SDR SWIA2021081960450

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING O/B #4 FLAP HINGE ARM HAS CHAFFED AFT FAIRING MOUNT     (C-CHECK RO 8/18/2021)    REPLACED RH WING OB #4 FLAP HINGE ARM FAIRING MOUNT (GUIDE BRACKET) INBD SIDE WITH NEW GUIDE BRACKET REF. CRJ700 SRM 51-42-06-001-001-A01
